# SDR ASOA20161027074A

- Difficulty date: October 27, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 20,551 hours, 23,213 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362553
- Condition: Corroded
- Location: Bs 708
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  FOUND THE SEAT TRACK CORRODED BS 708, STRINGER 15L.  FABRICATED A NEW SEAT TRACK AND C/W EC/TC REO 670-53-00-343 & GREO 670-53-00-343 REV M.
